# SDR IXXA10SMN055S

- Difficulty date: April 21, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 90,739 hours, 30,862 cycles
- Engine: Ge CFM562C
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1700 L34l
- Part time: 90,739 hours, 30,862 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND AFT ACCESSORY COMPARTMENT LONGERON 34 LT CORRODED AT STATION 1700.000. REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED CORRODED LONGERON SEGMENT. FABRICATED STRAPS. CLEANED, TREATED, PRIMED AREA, STRAPS, AND NEW EXTRUSION. INSTALLED REPAIR PARTS IAW SRM CHAPTER 53-2-2 FIGURE 8, SRM 51-1-8, DC8 SRM 53-2-0,  SRM 51-1-8B, SRM 51-1-21, SRM 51-1-20D, AND SRM 51-3-1.
